MathSciNet Relay Station
MathSciNet bibliographic data
MR2478267 30C30 (30E25 45B05)
Nasser, Mohamed M. S. A boundary integral equation for conformal mapping of bounded multiply connected regions. Comput. Methods Funct. Theory 9 (2009), no. 1, 127–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement